American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Richard W. Kenyon and David B. Wilson. Spanning trees of graphs on surfaces and the intensity of loop-erased random walk on planar graphs. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Andrew Niedermaier, Douglas Rizzolo and Francis Edward Su. A Tree Sperner Lemma. Contemporary Mathematics 625 (2014) 77-92.
Book volume table of contents   
View Article: PDF

[3] Frédéric Chapoton. Fine structures inside the PreLie operad. Proc. Amer. Math. Soc. 141 (2013) 3723-3737.
Abstract, references, and article information   
View Article: PDF

[4] Kyouko Kimura and Naoki Terai. Binomial arithmetical rank of edge ideals of forests. Proc. Amer. Math. Soc. 141 (2013) 1925-1932.
Abstract, references, and article information   
View Article: PDF

[5] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[6] A. Smirnov. Linearly controlled asymptotic dimension of the fundamental group of a graph-manifold. St. Petersburg Math. J. 22 (2011) 307-319. MR 2668128.
Abstract, references, and article information   
View Article: PDF

[7] Richard W. Kenyon and David B. Wilson. Boundary partitions in trees and dimers. Trans. Amer. Math. Soc. 363 (2011) 1325-1364. MR 2737268.
Abstract, references, and article information   
View Article: PDF

[8] A. Godard. Tree metrics and their Lipschitz-free spaces. Proc. Amer. Math. Soc. 138 (2010) 4311-4320. MR 2680057.
Abstract, references, and article information   
View Article: PDF

[9] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information   
View Article: PDF

[10] Nathaniel D. Blair-Stahn and David B. Wilson. Electrical response matrix of a regular $2n$-gon. Proc. Amer. Math. Soc. 137 (2009) 2015-2025. MR 2480283.
Abstract, references, and article information   
View Article: PDF

[11] Natasha Dobrinen. Global co-stationarity of the ground model from a new countable length sequence. Proc. Amer. Math. Soc. 136 (2008) 1815-1821. MR 2373613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Laura Atanasi and Massimo A. Picardello. The Lusin area function and local admissible convergence of harmonic functions on homogeneous trees. Trans. Amer. Math. Soc. 360 (2008) 3327-3343. MR 2379799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Enrico Casadio Tarabusi and Alessandro Figà-Talamanca. Drifted Laplace operators on homogeneous trees. Proc. Amer. Math. Soc. 135 (2007) 2165-2175. MR 2299494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gady Kozma, Zvi Lotker and Gideon Stupp. The minimal spanning tree and the upper box dimension. Proc. Amer. Math. Soc. 134 (2006) 1183-1187. MR 2196055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vassilis Kanellopoulos. Ramsey families of subtrees of the dyadic tree. Trans. Amer. Math. Soc. 357 (2005) 3865-3886. MR 2159691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexander Postnikov and Boris Shapiro. Trees, parking functions, syzygies, and deformations of monomial ideals. Trans. Amer. Math. Soc. 356 (2004) 3109-3142. MR 2052943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lewis Bowen. Couplings of uniform spanning forests. Proc. Amer. Math. Soc. 132 (2004) 2151-2158. MR 2053989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James H. Schmerl. Minimal spanning trees. Proc. Amer. Math. Soc. 132 (2004) 333-340. MR 2022353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael E. Hoffman. Combinatorics of rooted trees and Hopf algebras. Trans. Amer. Math. Soc. 355 (2003) 3795-3811. MR 1990174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Wright and Wenhua Zhao. D-log and formal flow for analytic isomorphisms of n-space. Trans. Amer. Math. Soc. 355 (2003) 3117-3141. MR 1974678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Denny H. Leung and Wee-Kee Tang. The $\ell^{1}$-indices of Tsirelson type spaces. Proc. Amer. Math. Soc. 131 (2003) 511-521. MR 1933342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stéphan Thomassé. On Better-Quasi-Ordering Countable Series-Parallel Orders. Trans. Amer. Math. Soc. 352 (2000) 2491-2505. MR 1624214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dominique Foata and Doron Zeilberger. A Combinatorial Proof of Bass's Evaluations of the Ihara-Selberg Zeta Function for Graphs. Trans. Amer. Math. Soc. 351 (1999) 2257-2274. MR 1487614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Enrico Casadio Tarabusi, Joel M. Cohen and Flavia Colonna. Characterization of the range of the Radon transform on homogeneous trees. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 11-17. MR 1667635.
Abstract, references, and article information   
View Article: PDF

[25] László Mate. On the infinite product of operators in Hilbert space. Proc. Amer. Math. Soc. 126 (1998) 535-543. MR 1415333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Timothy Y. Chow. The $Q$-spectrum and spanning trees of tensor products of bipartite graphs. Proc. Amer. Math. Soc. 125 (1997) 3155-3161. MR 1415578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Charles Ching-An Cheng, James H. McKay, Jacob Towber, Stuart Sui-Sheng Wang and David L. Wright. Reversion of power series and the extended Raney coefficients. Trans. Amer. Math. Soc. 349 (1997) 1769-1782. MR 1390972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marc Culler and Karen Vogtmann. A group theoretic criterion for property FA. Proc. Amer. Math. Soc. 124 (1996) 677-683. MR 1307506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J.-M. Brochet and R. Diestel. Normal tree orders for infinite graphs . Trans. Amer. Math. Soc. 345 (1994) 871-895. MR 1260198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Janusz Wysoczański. Hecke algebra on homogeneous trees and relations with Toeplitz and Hankel operators . Proc. Amer. Math. Soc. 122 (1994) 1203-1210. MR 1213871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2